# SDR FDEA200811114854

- Difficulty date: November 11, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 56,931 hours, 11,646 cycles
- Engine: Ge CF680
- Engine time: 42,244 hours, 9,640 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 441790
- Part serial: CK1128
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 FLAMED OUT DURING DESCENT AT APPROX HIGH 20'S.  ON DEBRIEF CREW REPORTED RESTART WAS NORMAL AND ENGINE OPERATED NORMAL REMAINDER OF FLIGHT.  T/S NOW IN PROGRESS.  REMOVED AND REPLACED NR 3 HMU PER MM 73-21-01-4, ALL LEAK CHECKS ON.  FUEL AND OIL CHECKED GOOD.  RAN NR 3 ENG PER JRH 7-1 AND OP'S NORMAL, ALL COWLING SECURED CLOSED.  ACFT OK FOR SERVICE.
